Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2009, 6:47 AM CDT for Jasper County, Missouri; Cherokee County, Kansas. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2009, 6:47 AM CDT (11:47 UTC)
- Expired
- Jun 16, 2009, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Jasper County, MO
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:01 AM CDT | FLASH FLOOD | Joplin, MO | SEVERAL ROADS IN AND AROUND TOWN FLOODED AND IMPASSABLE. |
| Jun 16, 9:00 AM CDT | FLASH FLOOD | 3 S Sherman, KS | FLASH FLOODING IN THE WESTERN PORTION OF CHEROKEE COUNTY...MAINLY ALONG CHERRY CREEK AND LIGHTNING CREEK. |
| Jun 16, 9:00 AM CDT | FLASH FLOOD | Joplin, MO | FLASH FLOODING CLOSED 7TH STREET AND THE BRIDGE JUST WEST OF VETERANS WAY AND MAIN STREET IN JOPLIN. THE WATER HAS SINCE RECEDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2619 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 16.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 161147
FFWSGF
KSC021-MOC097-161800-
/O.NEW.KSGF.FF.W.0085.090616T1147Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 PM CDT TUESDAY.
* AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF UP TO TWO INCHES PER HOUR ARE
OCCURRING OVER THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3734 9508 3733 9462 3736 9461 3735 9416
3735 9409 3729 9409 3729 9406 3705 9407
3706 9462 3698 9462 3700 9508
$$
BARJENBRUCH2 follow-up statements
000
WGUS73 KSGF 161427
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 AM CDT TUE JUN 16 2009
KSC021-MOC097-161800-
/O.CON.KSGF.FF.W.0085.000000T0000Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-JASPER MO-
927 AM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
CHEROKEE AND JASPER COUNTIES...
AT 924 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL OF ONE TO THREE
INCHES ACROSS THE WARNED AREA THIS MORNING IN A VERY SHORT TIME
PERIOD.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
PLEASE REPORT FLOODING TO LOCAL LAW ENFORCEMENT TO BE FORWARDED ON
TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.
&&
LAT...LON 3734 9508 3733 9462 3736 9461 3735 9416
3735 9409 3729 9409 3729 9406 3705 9407
3706 9462 3698 9462 3700 9508
$$
BARJENBRUCH000
WGUS73 KSGF 161759
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT TUE JUN 16 2009
KSC021-MOC097-161809-
/O.EXP.KSGF.FF.W.0085.000000T0000Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-JASPER MO-
1259 PM CDT TUE JUN 16 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CHEROKEE AND JASPER
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
A FLOOD WARNING REMAINS IN EFFECT FOR WESTERN CHEROKEE COUNTY FOR
FLOODING FORECAST TO OCCUR ALONG THE NEOSHO RIVER BASIN.
LAT...LON 3734 9508 3733 9462 3736 9461 3735 9416
3735 9409 3729 9409 3729 9406 3705 9407
3706 9462 3698 9462 3700 9508
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 2:31 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 16, 2:31 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CDT TUE JUN 16 2009
.DISCUSSION...
MAIN FORECAST HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE WILL
DEAL WITH ON GOING CONVECTION ACROSS THE AREA THIS MORNING AND HOW
LONG IT WILL LINGER INTO THE DAY...THEN ATTENTION TURNS TO WARM
AND MUGGY CONDITIONS WEDNESDAY AND THURSDAY.
CURRENTLY...A STRONG LINE OF THUNDERSTORMS THAT WERE SEVERE EARLY
IN THE EVENING IS ACROSS THE EASTERN CWA PUSHING ON TO THE EAST.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS OCCURRING ACROSS CENTRAL KANSAS
INTO WESTERN MISSOURI ALONG THE 925 TO 850MB THETA E GRADIENT.
LATEST LAPS DATA IS SHOWING A DECENT AMOUNT OF MLCIN IS IN PLACE
ACROSS THE AREA...SO THESE STORMS HAVE LIKELY BECOME ELEVATED IN
NATURE. WITH MODEST MU-CAPE OVER THE AREA...ELEVATED MARGINALLY
SEVERE HAILERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS INTO TUESDAY MORNING. THIS ACTIVITY SHOULD
GENERALLY REMAIN NORTH OF HIGHWAY 60 OVERNIGHT. HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS AS WELL...AND WITH THESE STORMS
TRACKING ACROSS AREAS THAT RECEIVED HEAVY RAINFALL LAST
NIGHT...FLOODING WILL BE LIKELY THIS MORNING ACROSS LOW WATER
CROSSING AND FLOOD PRONE AREA IN CENTRAL MISSOURI.
THERE WILL LIKELY BE OUTFLOW BOUNDARIES REMAINING ACROSS THE AREA
TOMORROW...AND IF THE SUN CAN BREAK OUT TOMORROW AFTERNOON MODEST
INSTABILITY SHOULD DEVELOP. AN UPPER LEVEL RIDGE WILL BEGAN TO NUDGE
INTO THE AREA AND WARMING TEMPERATURES ALOFT WILL BUILD INTO THE
AREA...LIKELY RESULTING IN A STRONG CAP ACROSS THE AREA. FEEL THIS
CAP WILL SUPPRESS CONVECTION CHANCES TOMORROW AFTERNOON AND
EVENING BUT HAVE KEEP SLIGHT POPS GOING ENTIRE AREA THIS AFTERNOON
AND FOR THE NORTHERN CWA THIS EVENING...IN CASE THE CAP IS SLOWER TO
BUILD IN. IF THE CAP DOES NOT MOVE OVER THE AREA...THERE COULD BE
A SEVERE THREAT THIS AFTERNOON...BUT FEELING NOW IS THIS WILL BE
NORTH OF THE AREA. TONIGHT AN MCS WILL LIKELY DEVELOP AGAIN...BUT
IT SHOULD REMAIN NORTH OF THE AREA ALONG THE THETA-E GRADIENT.
UPPER LEVEL RIDGE WILL BUILD OVER THE AREA FOR WEDNESDAY AND
THURSDAY...AND A WARM AIRMASS WILL ACCOMPANY IT. THIS WILL RESULT
IN TEMPERATURES IN THE 90S AREA WIDE. THE GREEN AND MOIST GROUNDS
WILL LIKELY KEEP TEMPERATURES FROM WARMING OUT OF THE MIDDLE 90S.
IT USUALLY TAKES BROWN GROUNDS TO GET TEMPERATURES IN THE UPPER
90S AND 100S...THIS IS A VERY WARM AIRMASS BUT WITH THE MOIST
GROUNDS HAVE UNDER CUT MOS GUIDANCE FOR HIGHS A DEGREE OR TWO EACH
DAY. THIS MOISTURE AND TEMPERATURES IN THE LOW TO MID 90S WILL
RESULT IN MUGGY CONDITIONS ACROSS THE AREA...AS HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. A STRONG
CAP SHOULD BE IN PLACE WEDNESDAY AND THURSDAY WHICH SHOULD
SUPPRESS ANY THUNDERSTORMS EACH AFTERNOON.
AN UPPER LEVEL SHORTWAVE TROUGH WILL PUSH ACROSS THE NORTHERN
PLAINS THURSDAY NIGHT INTO FRIDAY. THIS WILL FLATTEN THE RIDGE
SOME OVER THE AREA...AND WILL PUSH A COLD FRONT THROUGH THE AREA
FRIDAY INTO SATURDAY MORNING. THE UPPER LEVEL TROUGH WILL WEAKEN
THE CAP AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT.
WILL NEED TO GET A BETTER HANDLE ON THE EXACT TRACK...TIMING AND
SMALL SCALE FEATURES ASSOCIATED WITH THIS SYSTEM TO DETERMINE THE
SEVERE POTENTIAL...BUT IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE. AN UPPER LEVEL RIDGES BUILDS BACK OVER THE AREA FOR THE
REMAINDER OF THE WEEKEND WITH WARM CONDITIONS RETURNING.
WISE
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
THE REGION...WITH THE VAST MAJORITY OF THIS ACTIVITY HAPPENING
NORTH OF THE AERODROMES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THROUGH 09Z...THOUGH THE IMPACT ON CIG/VIS WILL ONLY BE IN SHORT
INCREMENTS AND LIKELY IN THE MVFR CATEGORY. IMPROVING CONDITIONS
WILL OCCURRING DURING THE DAYLIGHT HOURS OF TUESDAY WITH VFR
CONDITIONS EXPECTED.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 16, 5:13 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 513 AM CDT TUE JUN 16 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 513 AM CDT TUE JUN 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF HALF DOLLARS WINDS IN EXCESS OF 70 MPH AND VERY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: GENERALLY ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR...AND ESPECIALLY ALONG AND NORTH OF A LINE FROM PITTSBURG KANSAS...TO BOLIVAR...LEBANON AND SALEM IN MISSOURI THIS MORNING. DISCUSSION: THUNDERSTORMS WILL REMAIN FOCUSED ON WEST CENTRAL AND CENTRAL MISSOURI THIS MORNING. A STRONG LOW LEVEL JET WILL CONTINUE TO PUMP VERY MOIST AIR INTO THE AREA...AND ABOVE A WARM FRONT DRAPED ACROSS THE REGION. MODEST INSTABILITY REMAINS IN PLACE ACROSS THE AREA...WHICH WILL ALLOW STRONG TO SEVERE STORMS TO CONTINUE THIS MORNING. IN ADDITIONAL TO THE SEVERE THREAT VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH WILL LEAD TO AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS WESTERN AND CENTRAL MISSOURI THROUGH 8 AM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 16, 6:33 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0632 AM FLASH FLOOD URBANA 37.84N 93.17W
06/16/2009 DALLAS MO EMERGENCY MNGR
BRIDGE ON OAK STREET FLOODED AND IMPASSABLE.
&&
HATCHLocal storm report, Jun 16, 6:34 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND GST SPRINGFIELD 37.20N 93.29W
06/16/2009 E70 MPH GREENE MO EMERGENCY MNGR
NORTHESTERN SPRINGFIELD INSIDE CITY LIMITS.
&&
HATCHLocal storm report, Jun 16, 6:37 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1207 AM TSTM WND DMG COLE CAMP 38.46N 93.20W
06/16/2009 BENTON MO TRAINED SPOTTER
SEVERAL ONE FOOT DIAMETER TREES SNAPPED AT BASE...POWER
LINES DOWN.
1207 AM HAIL COLE CAMP 38.46N 93.20W
06/16/2009 E0.25 INCH BENTON MO TRAINED SPOTTER
SEVERAL ONE FOOT DIAMETER TREES SNAPPED AT BASE...POWER
LINES DOWN.
&&
HATCHLocal storm report, Jun 16, 6:39 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0620 AM HEAVY RAIN 4 W PITTSBURG 37.41N 94.78W
06/16/2009 M2.77 INCH CRAWFORD KS PUBLIC
0620 AM TSTM WND GST 4 W PITTSBURG 37.41N 94.78W
06/16/2009 M41 MPH CRAWFORD KS PUBLIC
0620 AM HAIL 4 W PITTSBURG 37.41N 94.78W
06/16/2009 E0.70 INCH CRAWFORD KS PUBLIC
&&
HATCHLocal storm report, Jun 16, 6:41 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG BEARCREEK 37.66N 93.66W
06/16/2009 CEDAR MO EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING ROADS AND
DRIVEWAYS...DAMAGE REPORTED TO SEVERAL HOMES.
&&
HATCHLocal storm report, Jun 16, 6:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND GST COLE CAMP 38.46N 93.20W
06/16/2009 E60 MPH BENTON MO CO-OP OBSERVER
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 8:21 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 5 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
| Jun 15, 10:04 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 71 min |
| Jun 15, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 31 min |
| Jun 15, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 28 min |
| Jun 16, 4:13 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 62 min |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Bourbon | 37 hr |
| Jun 16, 12:56 PM CDT | Areal Flood Warning | SGF | Cherokee | 24 hr |
| Jun 16, 2:07 PM CDT | River Flood Warning | SGF | Bourbon | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.